# SDR CALA2025082508078

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5323028120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT FUSELAGE FAIRING OUTER VERTICAL SUPPORT AT FR 34 IS CRACKED.    REMOVED AND REPLACED FR 34 VERTICAL ANGLE IAW SRM 51-42-11 P 18-25.
